# SDR HALA2010083000383

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 32,972 hours, 6,257 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRINDING NOISE WHILE PULLING INTO GATE WITH LT BRAKES APPLIED.  NR 6 BRAKE DUE TOO HOTTER THAN OTHER BRAKES.  REPLACED TIRES NR 2,7,8.  REPLACED BRAKES NR 2 & 7.  INSPECTED LT GEAR BRAKES -  SUSPECT NR 6 BRAKE. AFTER DEFERING THE NR 6 BRAKE FLT. CREW TOOK THE ACFT ON A HIGH SPEED TAXI AND BRAKING WHICH CAUSED 2 BRAKE FIRES (NR 7 & NR 5) AND 3 BLOWN TIRE FUSE PLUGS TO BLOW CAUSING TIRES TO DEFLATE.
